Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 5 (2000), Issue 3, Pages 137-146
http://dx.doi.org/10.1155/S1085337500000373

Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem

Voronezh State University, Ul Perevertkina 28, Kv 6, Voronezh 394063, Russia

Received 20 December 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anatolij I. Perov, “Estimates of determinants and of the elements of the inverse matrix under conditions of Ostrovskii theorem,” Abstract and Applied Analysis, vol. 5, no. 3, pp. 137-146, 2000. doi:10.1155/S1085337500000373